# SDR VNAA2024021100012

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: SH6703338912
- Condition: Corroded
- Location: Bs 517-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00131132: DISCREPANCY: FWD CARGO TIE DOWN PLATES AT FS 517.00 AND FS 565.00 JUST INBOARD OF STRINGER 27 ARE CORRODED ON UPPER SURFACE. CORRECTIVE ACTION: REMOVED AND REPLACED FWD AND AFT TIE DOWN PLATES IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01,51-45-00-001-001-A01, AND 51-42-22-001-001-A01.
